# SDR 2003FA0000088

- Difficulty date: January 14, 2003
- Submitted: January 31, 2003
- Operation: General aviation
- Aircraft: N9614K
- Make and model: Cessna T188C
- Aircraft serial: T18803962T
- Engine: Cont TSIO520T
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 470 HOURS ON REBUILT ENGINE, ALL CYLINDERS WERE REMOVE FOR INTAKE VALVE LEAKAGE. ALL VALVE SEATS WERE EASILY RECONDITIONED, BUT VALVES SHOWED MAJOR IDENTATION AT THE SEAT CONTACT AREA, WITH APPARENT MOVEMENT OF VALVE MATERIAL OUTWARD.
